# SDR 99ZZZX406

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3912Q
- Make and model: Bell 206B
- Aircraft serial: 3271
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Frame
- Part number: 0113245
- Condition: Corroded
- Location: Hydraulic Filter
- Part time: 994 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOP INSPECTION OF PUMP FOR REPAIR DUE TO LEAKING SHAFT SEALS.  FOUND RUST COATING ON FILTER FRAME.
